# SDR TRAX200800648

- Difficulty date: May 16, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 2,225,228 hours, 18,360 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Drain Line
- Condition: Clogged
- Location: Water Separator
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O WHILE RAISING THE GEAR, THERE WAS A SEVERE RANCID ELECTRICAL SMOKE SMELL WITH A HAZY SMOKE IN THE COCKPIT.  AIRCRAFT RETURNED TO ATL AFTER T/O, EMERGENCY DECLARED.  UNCLOGGED DRAIN LINES FOR LT WATER SEPERATOR IAW AMM 21-51-13-100-802 AND REPLACED COALESCER IAW AMM 21-51-13-140-801 REPLACED MISSING INSULATION BLANKETS ON WATER SEPERATORS PERFORMED FULL GEAR SWING IAW AMM 32-30-00-710-802 AND ENGINE RUNS IAW AMM 71-00-00-710-808 PER REQUEST OF DIRECTOR OF MTC.
